# SDR MASA200602152

- Difficulty date: August 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,092 hours, 21,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7163 IAD - CREW REPORTED POSSIBLE SMELL OF SMOKE IN CARGO BAY AREA.  MX INSPECTED AND FOUND NO SIGNS OF SMOKE ODOR.
